MAUDE Adverse Event Report: EXACTECH, INC. LOGIC TIBIA IMPLANT PSC INSERT, SZ 1.5, 9MM; OPTETRAK KNEE COMPONENTS

EXACTECH, INC. LOGIC TIBIA IMPLANT PSC INSERT, SZ 1.5, 9MM; OPTETRAK KNEE COMPONENTS
Catalog Number 02-012-44-1509
Medical Device Problem Codes Unstable (1667); Naturally Worn (2988)
Health Effect - Clinical Codes Pain (1994); Synovitis (2094); Joint Laxity (4526); Implant Pain (4561)
Date of Event 12/01/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending evaluation.No information provided in the following section(s): catalog number, serial number, and exp date.
 
Event or Problem Description
Index surgery of optetrak knee components of the right knee in 2015.Revision due to pain in (b)(6) 2018.Female patient underwent revision and said that a ¿nuclear¿ analysis showed the implant was coming apart or debonding.
 
Additional Manufacturer Narrative
Section h10: (h3) the engineering evaluation noted in the revision reported was likely the result of aseptic (non-infected) loosening, which damaged the bond between the implant and the bone and likely contributed to the reported pain.However, this cannot be confirmed as the explants were not available for evaluation no information provided in the following section(s): a2, a4, a5, b6, b7, d4 (catalog number, serial number, and exp date), e3, g4, g5, and h4.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The product associated with the reported event is within the scope of recall z-0021-2022; however, there is insufficient information to evaluate whether the subject issue of the recall was a cause or contributor to the reported event.The following sections were updated: a2.D4.D8.D10 concomitants: (b)(6) 02-010-01-0315 - logic femoral ps cem right sz 1.5.(b)(6) 02-012-45-1515 - lgc tibial fit tray cem sz 1.5f / 1.5t.(b)(6) 200-02-29 - three peg patella 29mm.H6.E3.G1.G4.H4.The following sections were corrected: b1.B2.D1.D6b.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear and instability or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
LOGIC TIBIA IMPLANT PSC INSERT, SZ 1.5, 9MM
Common Device Name
OPTETRAK KNEE COMPONENTS
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct.
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th court
gainesville, FL 32653
3523771140
MDR Report Key8754797
Report Number1038671-2019-00342
Device Sequence Number19371916
Product Code JWH
UDI-Device Identifier10885862173430
UDI-Public10885862173430
Combination Product (Y/N)N
PMA/510(K) Number
K110547
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2018
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/31/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/04/2023
Device Catalogue Number02-012-44-1509
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/19/2019
Supplement Date Received by Manufacturer09/18/2019
12/30/2024
Initial Report FDA Received Date07/02/2019
Supplement Report FDA Received Date10/16/2019
12/31/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/05/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age69 YR
Patient SexFemale